# SDR QMLA2018012918011

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N407LN
- Make and model: Bell 407
- Aircraft serial: 53181
- Aircraft time: 11,090 hours, 31,714 cycles
- Engine: Allsn 250C47B
- Engine time: 8,913 hours, 21,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO BASE, THE ENGINE CHIP LIGHT ILLUMINATED.  LANDED.  MAINTENANCE PULLED THE MAGNETIC PLUGS FROM ENGINE AND DISCOVERED NUMEROUS SIGNIFICANT FERROUS SLIVERS AND DEBRIS ON BOTH.
